# SDR ASAA2024071053054

- Difficulty date: July 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 48,273 hours, 17,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. PERFORMED FAULT ISOLATION PROCEDURE FOR L1 DOOR EMERGENCY LIGHT IAW FIM 33-50 TASK 801. FOUND EMERGENCY POWER SUPPLY M1647 AND BATTERY PACK FAIL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK M1674 S/N 46688 AND PERFORMED OPS CHECK OF TEH EMERGENCY LIGHTS IAW AMM 33-51-06-960-806 AND 33-51-06-960-805. OPS CHECK GOD.
